Jake Steinbrecher's Clonidine Overdose, and Wrongful Death.

Clonidine Overdose, Good Day Pharmacy, Vicki Einhellig, Poudre Valley Hospital, Children's Hospital Colorado, Amy Clevenger

Must Read! Emails between me and Larimer County Coroner’s office.Where are my little boys tissues?! THEY TAMPERED WITH EVIDENCE! Hiding Jake’s torture, and medical wrongful death of a child!!! — September 7, 2017
Good Day Pharmacy, Poudre Valley Hospital and,Children’s Hospital Colorado. This is one way of what a Clonidine overdose can look like, agitation and hallucinations, and extreme pain. Here are the rest, large overdoses may result in reversible cardiac conduction defects or dysrhythmias, apnea, coma and seizures. Signs and symptoms of overdose generally occur within 30 minutes to two hours after exposure. As little as 0.1 mg of clonidine has produced signs of toxicity in children. —

Good Day Pharmacy, Poudre Valley Hospital and,Children’s Hospital Colorado. This is one way of what a Clonidine overdose can look like, agitation and hallucinations, and extreme pain. Here are the rest, large overdoses may result in reversible cardiac conduction defects or dysrhythmias, apnea, coma and seizures. Signs and symptoms of overdose generally occur within 30 minutes to two hours after exposure. As little as 0.1 mg of clonidine has produced signs of toxicity in children.

Clonidine Overdose Second News Report: Click Here

5 charges at the Colorado Attorney General’s Office against Good Day Pharmacy since November 17, 2016, and nothing has been done! Call and ask why? Phone: 720-508-6432 —

5 charges at the Colorado Attorney General’s Office against Good Day Pharmacy since November 17, 2016, and nothing has been done! Call and ask why? Phone: 720-508-6432

On November 17, 2016 a state pharmacy board hearing was held at the Colorado Department of Regulatory Agencies in Denver, Colorado. I was in attendance at this meeting. To my shock, I see the owner of Good Day Pharmacy, Vicki Einhellig, walk into the room and sit at the pharmacy board table. How could this be? The owner of a compounding pharmacy with the least amount of safeguards I have ever seen, sits on the state pharmacy board!

Five charges were brought against Good Day Pharmacy, and sent to the Attorney General’s Office, to this day the AGO has done nothing with these charges.

Two charges against Tomi Folkestad, pharmacist on duty that should have made Jake’s prescription.

I brought to the attention of everyone, the initials on the label on the bottle did not say “TF” but “NP”.

After months of lying, Good Day Pharmacy finally released work records and proved that they allowed an unlicensed woman named, Nicole Peterson, to mix my son’s prescription at a lethal dose of 30 mg of Clonidine! 1000 times too strong!

One charge against pharmacist Joseph Poling, on duty the day my son was carried in unconscious minutes after taking his Clonidine. Joseph Poling advised that the bottle had not been shaken, and to let my son sleep it off. Critical time my son could have been receiving emergency care. Joseph Poling then closed the pharmacy, and went home not notifying the proper authorities there was a serious problem with one of the prescriptions.

Then there are two charges against Good Day Pharmacy themselves.

How?! Since November 10, 2016 has the attorney Krista Batchelder , attorney at the Colorado AGO done nothing with these charges! Why not!?

A 40 minute phone conference with Mrs. Batchelder took place with me, on June 30, 2017. A one way conversation. I was only allowed to add information, with no answers given to me at all!

It is time to demand, that Good Day Pharmacy be held accountable for all 5 charges against them, for overdosing my little boy 1000 times his concentration of Clonidine! MY SON NEVER HAD TO BE TORTURED, IF SIMPLE SAFEGUARDS WERE IN PLACE AT GOOD DAY PHARMACY!

CONTACT INFORMATION: Attorney Krista Batchelder at the Colorado Attorney General’s office. and her supervisor Pam Jackson can be contacted at 720-508-6432.

5 charges at AGO

 

 

 

 

Watch and Listen! This is what Good Day Pharmacy did to Jake Steinbrecher, by making his liquid medication Clonidine at 1000 times the concentration,on October 31,2015. — August 31, 2017
Mother Says Pharmacist Killed Son By Prescribing Toxic Dose Of AHDH Medication — August 28, 2017

Mother Says Pharmacist Killed Son By Prescribing Toxic Dose Of AHDH Medication

Clonidine is also use for children with Sensory Processing Disorder. Jake had SPD, that many children with occupational therapy outgrow by 8-10 years old. This drug is manufactured with labeling in micrograms and is number 9 on the list of compounding pharmacy errors. In my son’s case, after many months of investigating, it was revealed that an unlicensed worker mixed my baby’s prescription 1000 times to strong. This never should have been allowed! A pharmacist, a person that could DO MATH AND READ THE LABEL SHOULD HAVE MIXED MY SON’S PRESCRIPTION!

TheBreakAway

[Editor’s Note]

What’s going unnoticed is the incredible danger children on psych medications are in even when they are not overdosed.

For those wishing for more information about this important subject please read:

Psychiatry As Mystical Symbolism
A Mind Of Your Own – The Truth About Depression & How Women Can Heal Their Bodies by Dr. Kelly Brogan
Toxic Psychiatry – Dr. Peter Breggin

ADHD drugs
Source: NaturalNews.com
L.J. Devon
June 27, 2016

It’s a shame to see so many kids put on horrific ADHD drugs that cause physical and psychological drug dependence. It’s not just the drug itself that’s damaging; it’s the whole warped philosophy used to justify the drugging of children who won’t pay attention or sit still.

Kids today are told to sit still and pay attention for hours on end in constraining educational environments that squeeze the life right out their curious and imaginative minds. If they get…

View original post 451 more words

This news report was done 10 days before Jake’s death certificate was released, written in conjunction with Poudre Valley Hospital, and Larimer County Coroner’s Office. Good Day Pharmacy had the reversal Narcan “Over The Counter” the summer before they overdosed my son 1000 times the concentration of Clonidine on October 31, 2015 — August 27, 2017

This news report was done 10 days before Jake’s death certificate was released, written in conjunction with Poudre Valley Hospital, and Larimer County Coroner’s Office. Good Day Pharmacy had the reversal Narcan “Over The Counter” the summer before they overdosed my son 1000 times the concentration of Clonidine on October 31, 2015

Click Here : Pharmacy makes lifesaving drug available to public – Loveland Reporter-Herald published Oct. 12,2016

Coroner.JPG

“Clonidine overdose symptoms may be very serious, often necessitating intensive care management, and they can even lead to death.”

2 years for killing Michael Jackson. Who cares about a little 8 year old boy, named Jake Steinbrecher? — August 26, 2017
%d bloggers like this: